# SDR ABXA2023013117

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 91,977 hours, 41,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTIUDE CAME ON @ 28000' EARS POPPED, CABIN ALTITUDE FLUCTUATED UP, EMERGENCY DECENT, CABIN ALTITUDE MODERATED IN AND OUT OF CONTROL, COCKPIT GOT WARM. AIRCRAFT LANDED IN LAL WITH OUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE DETERMINED FWD EQUIPMENT COOLING SUPPLY CHECK VALVE FOUND UNSECURED. RE-SECURED CHECK VALVE IAW B767 AMM 21-58-02 OPS AND LEAK CHECK SATISFACTORY. VISUALLY INSPECTED LH AND RH COOLING PACKS AND ASSOCIATED DUCTING  NO DISCREPANCIES NOTED AT THIS TIME  PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CHECKED TWICE IAW B767 AMM 05-51-24  TEMP AND PRESSURE CORRECT, TEST RESULTS SATISFACTORY. BOTH PACKS OPERATING NORMALLY. AIRCRAFT RETURNED TO SERVICE
